Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 342, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 14, 2023, 1:11 AM CDT for 4 counties in Oklahoma; Benton County, Washington County, Arkansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2023, 1:11 AM CDT (06:11 UTC)
- Expired
- Aug 14, 2023, 2:00 AM CDT
- In force
- 49 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK, Mayes County, OK
The radar
The Tulsa radar (KINX), 82 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 9:16 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1549 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 8.1
The text
As transmitted.
524
WUUS54 KTSA 140611
SVRTSA
ARC007-143-OKC001-021-041-097-140700-
/O.NEW.KTSA.SV.W.0342.230814T0611Z-230814T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
111 AM CDT Mon Aug 14 2023
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Western Benton County in northwestern Arkansas...
Northwestern Washington County in northwestern Arkansas...
Southern Delaware County in northeastern Oklahoma...
East central Mayes County in northeastern Oklahoma...
Northern Adair County in northeastern Oklahoma...
Northeastern Cherokee County in east central Oklahoma...
* Until 200 AM CDT.
* At 111 AM CDT, severe thunderstorms were located along a line
extending from near Spavinaw to 3 miles south of Leach to 2 miles
south of Tahlequah, moving east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations in or near the path include...
Tahlequah... Siloam Springs...
Jay... Gentry...
Gravette... Lincoln...
Decatur... Westville...
West Siloam Springs... Colcord...
Kansas... Highfill...
Spavinaw... Watts...
Oaks... Springtown...
Christie... Rose...
Cincinnati... Leach...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3650 9440 3635 9431 3589 9435 3583 9503
3613 9501 3642 9509
TIME...MOT...LOC 0611Z 250DEG 44KT 3639 9502 3615 9495 3588 9497
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$1 follow-up statement
502
WWUS54 KTSA 140638
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
138 AM CDT Mon Aug 14 2023
OKC021-097-140647-
/O.CAN.KTSA.SV.W.0342.000000T0000Z-230814T0700Z/
Mayes OK-Cherokee OK-
138 AM CDT Mon Aug 14 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MAYES AND
NORTHEASTERN CHEROKEE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.
LAT...LON 3650 9440 3635 9431 3589 9435 3587 9474
3617 9473 3645 9474
TIME...MOT...LOC 0637Z 252DEG 45KT 3645 9459 3621 9452 3594 9454
$$
ARC007-143-OKC001-041-140700-
/O.CON.KTSA.SV.W.0342.000000T0000Z-230814T0700Z/
Benton AR-Washington AR-Delaware OK-Adair OK-
138 AM CDT Mon Aug 14 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR WESTERN BENTON...NORTHWESTERN WASHINGTON...SOUTHEASTERN DELAWARE
AND NORTHERN ADAIR COUNTIES...
At 137 AM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Maysville to near Siloam Springs to 4
miles southeast of Westville, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Siloam Springs... Gentry...
Gravette... Lincoln...
Decatur... Westville...
West Siloam Springs... Colcord...
Highfill... Watts...
Springtown... Christie...
Cincinnati... Baron...
Maysville... Centerton...
Savoy... Ballard...
Wedington... Gallitin...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3650 9440 3635 9431 3589 9435 3587 9474
3617 9473 3645 9474
TIME...MOT...LOC 0637Z 252DEG 45KT 3645 9459 3621 9452 3594 9454
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 12:50 AM CDT, 21 minutes earlier.
Area forecast discussion, Aug 14, 12:50 AM CDT, 21 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1250 AM CDT Mon Aug 14 2023 ...New AVIATION... .SHORT TERM... (The rest of tonight) Issued at 735 PM CDT Sun Aug 13 2023 Thunderstorms are expected to become widespread across northeast Oklahoma and northwest Arkansas over the next few hours as a cold front that currently extends from near the Kansas City metro area into northwest Oklahoma moves into the area. As thunderstorms develop near the advancing cold front in Kansas, another cluster of storms over western Oklahoma will spread east into the area. There is adequate instability and shear for these storms to become strong to severe with wind gusts to around 70 mph and large hail the concern. Heavy rain will also be an issue tonight with precipitable water values running around 2.3 inches and training of storms possible. Will leave the Flash Flood Watch for tonight as is for now. Will let the heat headlines expire at 8 pm. However, there will continue to be some heat index values above criteria until the sunsets. Current forecast for tonight is largely on track. Have only made a few adjustments to better reflect current trends. && .LONG TERM... (Monday through Sunday) Issued at 158 PM CDT Sun Aug 13 2023 Some lingering showers and possibly a few rumbles of thunder will be possible through the mid morning hours behind the front across northeast Oklahoma along the elevated frontal zone. These showers should wane by the afternoon, as the cold front pushes through the forecast area, ushering in a much cooler and drier modified Canadian airmass. Highs tomorrow are only expected to top out in the lower to mid 80s for most of the forecast area, with lower dewpoints and a breezy north wind making it feel a little cooler possibly. The drier airmass and clearing skies will allow low temperatures to drop into the 50s and lower 60s for a couple of mornings. Wednesday morning looks to be the coolest as surface high pressure settles directly overhead allowing for ideal radiational cooling conditions. Some normally colder locations of northwest Arkansas could, dare I say, approach low temperatures near 50 degrees Wednesday morning. A warming trend will commence on Wednesday through the end of the forecast period as upper ridging begins to build back eastward over the region. A week boundary could move through the region on Thursday, bringing a bit a reinforcing shot of drier air, though temperatures aren't expected to be affected too much by this boundary, but it will keep humidity down some into the weekend. High temperatures into the upper 90s to near 100 degrees will be likely into next weekend with a dry forecast through the end of the period. a few spotty terrain induced storms could pop up in the afternoon next weekend as the center of the ridge axis shifts slightly eastward, but coverage would be very limited if anything does occur. Bowlan && .AVIATION... (06Z TAFS) Issued at 1248 AM CDT Mon Aug 14 2023 Thunderstorms will affect the northeast Oklahoma and far northwest Arkansas sites for the first few hours of the forecast period with highly variable conditions. Mainly VFR conditions will prevail once the storms move out by around sunrise. && .PRELIMINARY POINT TEMPS/POPS... TUL 82 62 84 61 / 40 0 0 0 FSM 85 65 85 61 / 10 0 0 0 MLC 82 63 85 60 / 10 0 0 0 BVO 82 57 83 54 / 20 0 0 0 FYV 80 56 81 53 / 20 0 0 0 BYV 80 58 80 56 / 20 0 0 0 MKO 82 60 82 58 / 20 0 0 0 MIO 80 58 82 56 / 20 0 0 0 F10 81 60 83 58 / 20 0 0 0 HHW 88 66 87 61 / 0 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch until 7 AM CDT this morning for OKZ057-058-062-063. AR...Flood Watch until 7 AM CDT this morning for ARZ001-002. && SHORT TERM...10 LONG TERM....04 AVIATION...05
Hazardous weather outlook, Aug 13, 4:46 PM CDT, 8 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 446 PM CDT Sun Aug 13 2023 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 446 PM CDT Sun Aug 13 2023 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Limited. AREA...Far northeast Oklahoma and far northwest Arkansas. ONSET...After 8 PM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Northeast Oklahoma and northwest Arkansas. ONSET...After 8 PM. FLASH FLOOD/HEAVY RAIN. RISK...Limited. AREA...Far northeast Oklahoma and northwest Arkansas. ONSET...After 8 PM. DANGEROUS HEAT. RISK...Critical. AREA...Eastern Oklahoma and western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Much of eastern Oklahoma and west-central Arkansas. DISCUSSION... Dangerous heat indices continue this afternoon with a very humid airmass in place. The most severe conditions are occurring across east-central into southeast Oklahoma, as well as the lower Arkansas River valley of west-central Arkansas. Here, heat indices between 110 and 117 are occurring. Heat index values will fall slowly through the evening. Thunderstorm potential will increase into the evening hours across northeast Oklahoma and eventually into far northwest Arkansas, all ahead of a front. Some of these storms will be strong to severe, with damaging winds to 70 mph the main threat, with possibly some large hail. This threat will be greatest to the north of highway 412 and closer to the Kansas and Missouri borders. The severe threat should begin to decrease overnight. Heavy rain fell across far northeast Oklahoma into far northwest Arkansas, near the Missouri border, early this morning. With another round of storms and heavy rainfall expected tonight in that same general area, the potential for flash flooding will increase. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...Thunderstorm Potential. TUESDAY AND WEDNESDAY...No Hazards. THURSDAY THROUGH SATURDAY...Dangerous Heat Potential. EXTENDED DISCUSSION... A few storms may linger into Monday morning across northeast Oklahoma and northwest Arkansas behind the front. Severe weather is not expected. A ridge of high pressure aloft is expected to build over the region toward the latter part of the week. Hot temperatures will make a return, with afternoon heat indices once again climbing above 100 degrees. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Aug 13, 10:12 PM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1012 PM CDT Sun Aug 13 2023
OKZ054-059-140345-
Osage OK-Pawnee OK-
1012 PM CDT Sun Aug 13 2023
...Strong thunderstorms will impact portions of southeastern Osage
and Pawnee Counties through 1045 PM CDT...
At 1011 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southwest of Maramec to 10 miles east of
Hominy. Movement was southwest at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Pawnee... Skiatook...
Hominy... Cleveland...
Jennings... Osage...
Hallett... Blackburn...
Terlton... Maramec...
Skedee... Walnut Creek State Park...
Sooner Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3651 9631 3636 9600 3633 9600 3616 9654
3616 9678 3617 9682 3625 9682 3625 9692
3633 9693 3634 9703 3643 9703
TIME...MOT...LOC 0311Z 062DEG 17KT 3621 9673 3639 9621
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 13, 10:21 PM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1021 PM CDT Sun Aug 13 2023
OKZ054-055-060>062-140345-
Tulsa OK-Osage OK-Rogers OK-Washington OK-Mayes OK-
1021 PM CDT Sun Aug 13 2023
...Strong thunderstorms will impact portions of northern Rogers, east
central Osage, northwestern Mayes, southern Washington and
northeastern Tulsa Counties through 1045 PM CDT...
At 1020 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles south of Avant to 5 miles southwest of
New Alluwe. Movement was east at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Skiatook... Collinsville...
Chelsea... Oologah...
Foyil... Talala...
Vera... Bushyhead...
This includes Interstate 44 between mile markers 270 and 271.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3649 9528 3629 9606 3643 9621 3660 9556
3660 9549
TIME...MOT...LOC 0320Z 281DEG 9KT 3642 9607 3656 9556
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 13, 10:39 PM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1039 PM CDT Sun Aug 13 2023
OKZ054>057-059>062-064-140415-
Tulsa OK-Craig OK-Osage OK-Rogers OK-Pawnee OK-Nowata OK-
Washington OK-Creek OK-Mayes OK-
1039 PM CDT Sun Aug 13 2023
...Strong thunderstorms will impact portions of southwestern Craig,
northern Rogers, southeastern Osage, northwestern Creek, northwestern
Mayes, southern Washington, southeastern Nowata, southeastern Pawnee
and northern Tulsa Counties through 1115 PM CDT...
At 1039 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Oilton to 7 miles west of Sperry to 4 miles east
of Chelsea. Movement was east at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Skiatook... Collinsville...
Cleveland... Mannford...
Drumright... Chelsea...
Sperry... Oologah...
Oilton... Jennings...
Foyil... Westport...
Talala... Vera...
Osage... Hallett...
Terlton... New Alluwe...
Keystone State Park... Walnut Creek State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3641 9624 3666 9540 3652 9526 3625 9603
3597 9662 3616 9662 3616 9682 3617 9682
TIME...MOT...LOC 0339Z 283DEG 16KT 3607 9659 3633 9611 3656 9535
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 13, 10:43 PM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1043 PM CDT Sun Aug 13 2023
OKZ057-058-062-063-140415-
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
1043 PM CDT Sun Aug 13 2023
...Strong thunderstorms will impact portions of southern Craig,
northern Delaware and southern Ottawa Counties through 1115 PM CDT...
At 1043 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Big Cabin to 6 miles west of Anderson.
Movement was southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Vinita... Grove...
Fairland... Afton...
Bernice... Ketchum...
Wyandotte... Big Cabin...
Honey Creek State Park... Bernice State Park...
Cleora... White Oak...
Dodge... Cayuga...
This includes Interstate 44 between mile markers 273 and 300.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3657 9462 3648 9524 3658 9533 3660 9533
3660 9534 3665 9539 3683 9462
TIME...MOT...LOC 0343Z 314DEG 7KT 3654 9524 3665 9456
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 13, 10:58 PM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1058 PM CDT Sun Aug 13 2023
OKZ054-059>062-064-140430-
Tulsa OK-Osage OK-Rogers OK-Pawnee OK-Creek OK-Mayes OK-
1058 PM CDT Sun Aug 13 2023
...Strong thunderstorms will impact portions of central Rogers,
southeastern Osage, northeastern Creek, northwestern Mayes,
southeastern Pawnee and northern Tulsa Counties through 1130 PM
CDT...
At 1058 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Keystone State Park to 5 miles southeast of
Chelsea. Movement was southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Tulsa... Sand Springs...
Claremore... Owasso...
Skiatook... Catoosa...
Collinsville... Verdigris...
Mannford... Chelsea...
Sperry... Oologah...
Adair... Foyil...
Westport... Keystone State Park...
Walnut Creek State Park... Turley...
Tulsa International Airport... Gray...
This includes Interstate 44 between mile markers 242 and 272.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3659 9533 3651 9533 3651 9524 3642 9514
3600 9629 3621 9643 3643 9585 3642 9581
3644 9581 3660 9538 3660 9534
TIME...MOT...LOC 0358Z 324DEG 15KT 3616 9625 3648 9537
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 13, 11:11 PM CDT, 2 hours before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1111 PM CDT Sun Aug 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM Flash Flood Vinita 36.64N 95.15W
08/13/2023 Craig OK Storm Chaser
Water covering roadway. Report via social
media.
&&
RJSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:51 PM CDT | Special Weather Statement | TSA | Ottawa | 24 min |
| Aug 13, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 35 min |
| Aug 13, 9:30 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 30 min |
| Aug 13, 9:54 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 36 min |
| Aug 13, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 43 min |
| Aug 13, 10:12 PM CDT | Special Weather Statement | TSA | Pawnee | 33 min |
| Aug 13, 10:17 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Ottawa | 7 hr |
| Aug 13, 10:21 PM CDT | Special Weather Statement | TSA | Rogers | 24 min |
| Aug 13, 10:39 PM CDT | Special Weather Statement | TSA | Tulsa | 36 min |
| Aug 13, 10:43 PM CDT | Special Weather Statement | TSA | Craig | 32 min |
| Aug 13, 10:58 PM CDT | Special Weather Statement | TSA | Rogers | 32 min |
| Aug 13, 11:04 PM CDT | Areal Flood Advisory | TSA | Creek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more | 116 min |
| Aug 13, 11:16 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 44 min |
| Aug 13, 11:19 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Osage, Rogers, Tulsa and 1 more | 5 hr |
| Aug 13, 11:45 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner | 45 min |
| Aug 13, 11:54 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 51 min |
| Aug 14, 12:04 AM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 41 min |
| Aug 14, 12:19 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 41 min |
| Aug 14, 12:27 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa, Washington | 48 min |
| Aug 14, 12:38 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 43 min |
| Aug 14, 12:50 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 29 min |
| Aug 14, 12:57 AM CDT | Flash Flood Warning | TSA | Delaware | 3 hr |
| Aug 14, 1:43 AM CDT | Special Weather Statement | TSA | Benton | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2023Severe Thunderstorm Warnings in Arkansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.